# SDR 95FDEA00124

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oil Canning
- Location: Bs 367
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS OIL CANNING BS 367 BETWEEN STR 22 AND 23R.  CUT OUT DAMAGE AND INSTALLED DOUBLER IAW FEDEX SRM 53-30-3.
